# SDR AALA20160202004

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 88,149 hours, 41,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99177013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LT INTERCOSTAL IS CRACKED AT CANT 1510, OTBD OF SLIDE PLATFORM.  INSTALLED NEW INTERCOSTAL PN 9917701-3 IAW SRM 51-30-05.  ACFT IN BASE MX.
